MathSciNet Relay Station
MathSciNet bibliographic data
MR744827 53C42 (49F10 53C20)
Kozlowski, Michael; Simon, Udo Minimal immersions of $2$-manifolds into spheres. Math. Z. 186 (1984), no. 3, 377–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement